# SDR ASAA0995072

- Difficulty date: April 12, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143A812212
- Condition: Gouged
- Location: Bs 400-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SILL VERTICAL WEB GOUGED.  BLENDED OUT GOUGES AT 16 LOCATIONS THAT WERE WITHIN LIMITS REPAIRED 2 LOCATIONS THAT WERE OUT OF LIMITS.
